# SDR SIMA200202306

- Difficulty date: January 2, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145260
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND THE LEFT OMEGA BEAM CORRODED AT FRAME 20.  MAINTENANCE REPAIRED LEFT OMEGA BEAM IAW EMB REPAIR STATEMENT NGST-0012/02.  (M)
